Ask a doctor

Lopsided Smile After Evolence and Perlane Injections?

I had Evolence injected in my nasal folds and Perlane in the chin. One week later, I felt the chin was not filled enough so my dermatologist suggested Evolence on top of the Perlane already injected.

About 5 days after the 2nd office  visit, I noticed a "lopsided smile" and a swelling of one side of my lower lip. Because of the slight swelling, I am often biting my lip when I eat and this is causing a constant sore inside my lip. I am wondering whether this is because 2 products were used or just the injection technique.

Doctor Answers (1)

Hard To Tell Without An Examination

+1

Greetings Maureen,

Sorry to hear you had a poor experience with the facial filler products. Layering the products should not cause the problems that you are describing. They can be layered without a problem in most cases. I would definitely suggest visiting your physician for evaluation and possibly undergo hyaluronidase injections if dissolving the Perlane would help to improve your problem.


Dallas Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.